# SDR AALA201606069001

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 51,152 hours, 15,065 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED & ACFT WAS GNDED.  FLIGHT CREW REPORTED AN EICAS FAULT MSG FOR THE RT FWD FUEL PUMP ALONG WITH A LOW PRESS LIGHT FOR THE SAME FUEL PUMP DURING CLIMB OUT.  THE ACFT RETURNED WHERE MX REPLACED THE PRESS SWITCH AT THE RT FWD FUEL BOOST PUMP IAW AMM 28-42-01-004-001 & 28-42-01-424-040.  A SATISFACTORY LEAK & OPERATIONAL CHECK WAS PERFORMED.
